# SDR SPAA9800003

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE BETWEEN DLH AND JAX, THE NR 1 ENGINE WAS SHUT DOWN DUE TO AN OVERHEAT WARNING.  BOTH ENGINE FIRE EXTINGUISHER CYLINDERS WERE DISCHARGED.  AIRCRAFT DIVERTED TO SAV AND LANDED WITHOUT INCIDENT.  UPON INSPECTION, THE NR 1 ENGINE LOWER OVERHEAT SENSING ELEMENT WAS FOUND TO BE IN CONTACT WITH THE LOOP PROTECTIVE ENCLOSURE CAUSING A SHORT CIRCUIT IN THE SYSTEM.  THE CONDITION WAS RECTIFIED, BOTH ENGINE EXTINGUISHERS WERE REPLACED.  ALL SYSTEM TESTS PER BMM 26-11-0 AND 26-11-11 WERE ACCOMPLISHED SATISFACTORILY.  THE AIRPLANE RETURNED TO SERVICE.
